# SDR FDEA201506141784

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB162517
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF A REPAIR ON LT WING NR 2 SLAT, A RIB WAS FOUND DAMAGED.  REPAIRED IAW SRM 57-40-01-2R FIG 210 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
